Please use this identifier to cite or link to this item:
Title: Positive soliton solutions for generalized quasilinear Schrödinger equations with critical growth
Contributor(s): Deng, Yinbin (author); Peng, Shuangjie (author); Yan, Shusen  (author)
Publication Date: 2015
DOI: 10.1016/j.jde.2014.09.006
Handle Link:
Abstract: This paper is concerned with the positive solutions for generalized quasilinear Schrödinger equations in R'N' with critical growth which have appeared from plasma physics, as well as high-power ultrashort laser in matter. By using a change of variables and variational argument, we obtain the existence of positive solutions for the given problem.
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Journal of Differential Equations, 258(1), p. 115-147
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 0022-0396
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 320
Views: 321
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on May 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.